# SDR REXA201100302

- Difficulty date: May 14, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,886 hours, 18,817 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD HAS CRACK INDICATION AT LBL 18.  REPAIRED IAW BOMBARDIER REO REO 601R-53-41-260 REV E.
